Pacific Journal of Mathematics

Norm attaining operators on some classical Banach spaces.

Walter Schachermayer

Article information

Source
Pacific J. Math. Volume 105, Number 2 (1983), 427-438.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102723338

Zentralblatt MATH identifier
0505.46012

Zentralblatt MATH identifier
0458.46009

Mathematical Reviews number (MathSciNet)
MR691613

Subjects
Primary: 46B25: Classical Banach spaces in the general theory
Secondary: 47B99: None of the above, but in this section

Citation

Schachermayer, Walter. Norm attaining operators on some classical Banach spaces. Pacific Journal of Mathematics 105 (1983), no. 2, 427--438. http://projecteuclid.org/euclid.pjm/1102723338.


Export citation

References

  • [1] J. Bourgain, On dentability and the Bishop-Phelps property, Israel J. Math., 28, No. 4 (1977), 215-271.
  • [2] J. Diestel and J. J. Uhl, Vector measures, A.M.S. Math. Surveys, vol. 15, Providence, Rhode Island, 1977.
  • [3] A. Iwanik, Norm attaining operators on Lebesgue spaces, Pacific J. Math., 83, No. 2 (1979), 381-386.
  • [4] J. Johnson and J. Wolfe, Norm attaining operators, Studia Math., LXV (1979), 7-19.
  • [5] J. Lindenstrauss, On operators which attain their norm, Israel J. Math., 1 (1963), 139-148.
  • [6] I. Namioka, Separate continuity and joint continuity, Pacific J. Math., 51, No. 2 (1974), 515-531.
  • [7] C. Stegall, Optimization of functions on certain subsets of Banach spaces, Math. Ann., 236(1978), 171-176.
  • [8] J. J. Uhl, Jr., Norm attaining operators on L[0,1] and the Radon-Nidodym property, Pacific J. Math., 63, No. 1 (1976), 293-300.